Have Medical Questions? Ask a Doctor Online!
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
The whit patches you have mentioned suggests most likely a fungal infection or candidiasis of oral cavity . You have to use Nystatin oral solution and mouth wash to keep your mouth free of infection. It might take two weeks to treat this infection. In severe cases sometime oral antifungals are required. Avoiding sweet or sugary drinks also help as these sugars help in growth of yeast . Once the infection resolve your taste sensations will be back
Feel free to ask if any more question
If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating
You have to see the doctor for a prescription. You might need just oral anti fungal solution so let the doctor assess you
Do ask if any more question